# SDR REXA2021060200396

- Difficulty date: May 5, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 39,968 hours, 29,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320774
- Condition: Corroded
- Location: Bs 349-364 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN FS 349.0 AND FS 364.00 AND FS 364.0 STR 26R. - REMOVED AND REPLACED INTERCOSTAL AT STR 26R FROM FS 349 - FS 364 IAW CRJ 700 SRM 51-42-06-001-001-A01, 51-25-16-001-001-A01 AND 51-21-11-001-001-A01.
